| Model Number |
FX-001CE |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As a result of the acquisition of tva medical, inc., on (b)(6) 2018 a retrospective review was completed on (b)(6) 2018.Based on (b)(4) procedures and 21 cfr part 803 regulation this event is classified as an mdr reportable event.
Event or Problem Description
It was reported that after the devices were successfully inserted and navigated to the target lesion, the devices allegedly failed to align properly.It was further reported that the health care provider made the decision to attempt to create the fistula, however, no fistula was created.There was no reported patient injury.